# SDR CALA2017050501277

- Difficulty date: May 5, 2017
- Submitted: May 6, 2017
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 76,767 hours, 18,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EXIT, EMERGENCY EXIT LIGHTS INOP. REMOVED AND REPLACED FUSE ON M10568 BATTERY SUPPLY IAW AMM 33-51-07-962-071. OPS CK GOOD.
